# SDR REXA2025050800570

- Difficulty date: May 2, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N307PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15307
- Aircraft time: 24,517 hours, 18,657 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES STARTING FROM ROW 14 ALL THE WAY INTO AFT LAV AND FUMES IN THE FLIGHT DECK INFLIGHT. NO VISIBLE SMOKE. STARTED IN THE AFT DURING ENGINE START. CAME INTO FLIGHT DECK AT FL300. UNPLEASANT SWEET SMELL.  SUBMITTED T/S TS#002736-R1 DATA SHEET FOR SMOKE/FUME EVENTS. COMPLIED W- T/S TASK 21-22-00-810-806 FOR ABNORMAL SMELL IN PAX CABIN AND TASK 2121-00-810-806. NO SMELL PRESENT DURING T/S STEPS, NO FAULTS NOTED, A/C OK FOR SCV.
